I recently started taking M2 about 11 days ago and today have I noticed that I have a lot of dark brownish spots all over my lips. Some are circular others small patches. I had lip fillers done a month ago and spoke to the Dr who done them to ask if the fillers in any way would increase or cause quite bad hyperpigmentation and he said definitely not. lips are semi-permenant so I'm hopefull that when they go down the brown spots will too. Can anyone help or give advice. Course of tan is finished.
I Have Been Taking Melanotan What is This All over my Lips?
- 4 years ago
No doctor answers yet
You might also like...
I have "light tan" colour skin with black hair. Which laser type... 3 doctor answers
What would be the best under eye laser treatment for African... 1 doctor answer
Is Fraxel safe on tan skin? 3 doctor answers
Ask a Doctor
Get personalized answers from board-certified doctors. For free.